# SDR SWAA2022030806815

- Difficulty date: May 22, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 47,804 hours, 28,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD CORNER THRESHOLD IS CRACKED / REPAIRED AFT CARGO BAY FWD CORNER THRESHOLD PER EA 1-A53-2076
